# SDR AALA20141022017

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 72,963 hours, 25,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ELECTRICAL ODOR IN THE CABIN & COCKPIT.  ODOR STOPPED WHEN UTILITY BUSES WERE TURNED OFF.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  INSPECTED ACFT WITH UTILITY BUSES & RECIRCULATION FANS ON WITH NO FAULTS NOTED.  SYS GND CHECKED NORMAL OPERATION CLOSED.
